PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 159 | 1 | 91-98
Tytuł artykułu

The Gaussian measure on algebraic varieties

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the ring ℝ[M] of all polynomials defined on a real algebraic variety $M⊂ℝ^n$ is dense in the Hilbert space $L^2(M,e^{-|x|^2}dμ)$, where dμ denotes the volume form of M and $dν = e^{-|x|^2}dμ$ the Gaussian measure on M.
Słowa kluczowe
Rocznik
Tom
159
Numer
1
Strony
91-98
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-25
poprawiono
1998-09-08
Twórcy
Bibliografia
  • [Agr] I. Agricola, Dissertation am Institut für Reine Mathematik der Humboldt-Universität zu Berlin, in preparation.
  • [Brö] L. Bröcker, Semialgebraische Geometrie, Jahresber. Deutsch. Math.-Verein. 97 (1995), 130-156.
  • [Mau] K. Maurin, Analysis, Vol. 2, Reidel and PWN-Polish Sci. Publ., Dordrecht and Warszawa, 1980.
  • [Mi1] J. Milnor, On the Betti numbers of real varieties, Proc. Amer. Math. Soc. 15 (1964), 275-280.
  • [Mi2] J. Milnor, Euler characteristics and finitely additive Steiner measures, in: Collected Papers, Vol. 1, Publish or Perish, 1994, 213-234.
  • [Rud] W. Rudin, Real and Complex Analysis, McGraw-Hill, 1966.
  • [Sto1] W. Stoll, The growth of the area of a transcendental analytic set. I, Math. Ann. 156 (1964), 47-78.
  • [Sto2] W. Stoll, The growth of the area of a transcendental analytic set. II, ibid. 156 (1964), 144-170.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv159i1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.